# SDR CALA0000655

- Difficulty date: May 10, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N72830
- Make and model: Doug DC-9-82
- Aircraft serial: 49490
- Aircraft time: 42,072 hours, 19,905 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 4 LT FLAP T/E PANEL UPPER SKIN WAS DENTED WITH TWO INNER RIBS BENT.  THE RIBS WERE REMOVED AND REPLACED AND REPAIR ANGLES WERE INSTALLED IAW SRM 51-30-2 AND 51-30-8.
